Alert archive / Tennessee / Wind Advisories in 2006
Wind Advisory 7, NWS Morristown, TN
NWS Morristown, TN issued this wind advisory at Apr 3, 2006, 9:40 AM EDT for 7 counties in Tennessee. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2006, 9:40 AM EDT (13:40 UTC)
- Expired
- Apr 3, 2006, 8:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Morristown, TN
Counties Blount County, TN, Carter County, TN, Cocke County, TN, Greene County, TN, Johnson County, TN, Sevier County, TN, Unicoi County, TN
The radar
The Knoxville radar (KMRX), 53 km from the middle of the area, began a volume at 13:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 1.7 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1332 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMRX 031340 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 940 AM EDT MON APR 3 2006 ...GUSTY WINDS EXPECTED TODAY ACROSS THE SOUTHERN APPALACHIAN REGION... .A STRONG PRESSURE GRADIENT WILL DEVELOP TODAY AS A COLD FRONT MOVES THROUGH THE AREA. THIS PRESSURE GRADIENT WILL PRODUCE STRONG GUSTY WINDS ACROSS THE SOUTHERN APPALACHIAN REGION. THESE WINDS SHOULD GRADUALLY DIMINISH AFTER SUNSET THIS EVENING. TNZ018-041-043-045-047-072-074-032145- /O.NEW.KMRX.WI.Y.0007.060403T1340Z-060404T0000Z/ JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-UNICOI- SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS- INCLUDING THE CITIES OF...MOUNTAIN CITY...COSBY...CEDAR CREEK... ERWIN...ROAN MOUNTAIN...CADES COVE...GATLINBURG 940 AM EDT MON APR 3 2006 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. STRONG WESTERLY WINDS BETWEEN 25 AND 35 MPH WITH HIGHER GUSTS WILL DEVELOP TODAY ACROSS THE MOUNTAINS...AS A COLD FRONT MOVES THROUGH THE AREA. THESE WINDS SHOULD GRADUALLY DECREASE AFTER SUNSET THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. $$ NCZ060-061-TNZ012>017-035>040-042-044-046-067>071-073-081>087- 098>102-VAZ001-002-005-006-008-032145- /O.NEW.KMRX.LW.Y.0006.060403T1340Z-060404T0000Z/ CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE- NORTHWEST GREENE-WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX- JEFFERSON-NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS- MCMINN-NORTHWEST MONROE-SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY- WEST POLK-EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT... BRISTOL...WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE... RUTLEDGE...MORRISTOWN...NEWPORT...GREENEVILLE...JOHNSON CITY... ELIZABETHTON...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE... MARYVILLE...SEVIERVILLE...DUNLAP...PIKEVILLE...DAYTON...DECATUR... ATHENS...MADISONVILLE...COKER CREEK...JASPER...CHATTANOOGA... CLEVELAND...BENTON...DUCKTOWN...JONESVILLE...WISE...GATE CITY... LEBANON...ABINGDON 840 AM CDT MON APR 3 2006 /940 AM EDT MON APR 3 2006/ ...LAKE WIND ADVISORY IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. STRONG WESTERLY WINDS BETWEEN 20 AND 30 MPH WITH HIGHER GUSTS WILL DEVELOP TODAY...AS A COLD FRONT MOVES ACROSS THE AREA. THESE WINDS SHOULD GRADUALLY DECREASE AFTER SUNSET THIS EVENING. A LAKE WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 26 TO 30 MPH AT TIMES. THIS WILL CAUSE A ROUGH CHOP ON AREA LAKES. BOATERS ON AREA LAKES SHOULD EXERCISE CAUTION IN THESE CONDITIONS. $$ DMG
2 follow-up statements
000 WWUS74 KMRX 031915 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 315 PM EDT MON APR 3 2006 ...GUSTY WINDS EXPECTED ACROSS THE SOUTHERN APPALACHIAN REGION... .A STRONG PRESSURE GRADIENT WILL CONTINUE UNTIL AROUND SUNSET...AS A COLD FRONT EXITS THE AREA. STRONG GUSTY WINDS SHOULD CONTINUE ACROSS THE SOUTHERN APPALACHIAN REGION UNTIL AROUND SUNSET THIS EVENING. TNZ018-041-043-045-047-072-074-040000- /O.CON.KMRX.WI.Y.0007.000000T0000Z-060404T0000Z/ JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-UNICOI- SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS- INCLUDING THE CITIES OF...MOUNTAIN CITY...COSBY...CEDAR CREEK... ERWIN...ROAN MOUNTAIN...CADES COVE...GATLINBURG 315 PM EDT MON APR 3 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. STRONG WESTERLY WINDS BETWEEN 25 AND 35 MPH WITH HIGHER GUSTS WILL CONTINUE ACROSS THE MOUNTAINS...AND SHOULD GRADUALLY DECREASE AROUND SUNSET THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. $$ NCZ060-061-TNZ012>017-035>040-042-044-046-067>071-073-081>087- 098>102-VAZ001-002-005-006-008-040000- /O.CON.KMRX.LW.Y.0006.000000T0000Z-060404T0000Z/ CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE- NORTHWEST GREENE-WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX- JEFFERSON-NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS- MCMINN-NORTHWEST MONROE-SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY- WEST POLK-EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT... BRISTOL...WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE... RUTLEDGE...MORRISTOWN...NEWPORT...GREENEVILLE...JOHNSON CITY... ELIZABETHTON...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE... MARYVILLE...SEVIERVILLE...DUNLAP...PIKEVILLE...DAYTON...DECATUR... ATHENS...MADISONVILLE...COKER CREEK...JASPER...CHATTANOOGA... CLEVELAND...BENTON...DUCKTOWN...JONESVILLE...WISE...GATE CITY... LEBANON...ABINGDON 215 PM CDT MON APR 3 2006 /315 PM EDT MON APR 3 2006/ ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. STRONG WESTERLY WINDS BETWEEN 20 AND 30 MPH WITH HIGHER GUSTS WILL CONTINUE ACROSS MOST OF THE AREA...AND SHOULD GRADUALLY DECREASE AROUND SUNSET THIS EVENING. A LAKE WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 26 TO 30 MPH AT TIMES. THIS WILL CAUSE A ROUGH CHOP ON AREA LAKES. BOATERS ON AREA LAKES SHOULD EXERCISE CAUTION IN THESE CONDITIONS. $$ DMG
000 WWUS74 KMRX 040024 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 824 PM EDT MON APR 3 2006 ...WINDS DISSIPATING THIS EVENING... .WINDS HAVE DECREASED THIS EVENING AS THE COLD FRONT CONTINUES HEADING EAST OF THE AREA...SO THE ADVISORIES HAVE BEEN ALLOWED TO EXPIRE. HOWEVER...WEST TO NORTHWEST WINDS WILL STILL BE BREEZY TONIGHT...ESPECIALLY ACROSS THE HIGHER ELEVATIONS. TNZ018-041-043-045-047-072-074-040130- /O.EXP.KMRX.WI.Y.0007.000000T0000Z-060404T0000Z/ JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-UNICOI- SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS- INCLUDING THE CITIES OF...MOUNTAIN CITY...COSBY...CEDAR CREEK... ERWIN...ROAN MOUNTAIN...CADES COVE...GATLINBURG 824 PM EDT MON APR 3 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. $$ NCZ060-061-TNZ012>017-035>040-042-044-046-067>071-073-081>087- 098>102-VAZ001-002-005-006-008-040130- /O.EXP.KMRX.LW.Y.0006.000000T0000Z-060404T0000Z/ CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE- NORTHWEST GREENE-WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX- JEFFERSON-NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS- MCMINN-NORTHWEST MONROE-SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY- WEST POLK-EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT... BRISTOL...WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE... RUTLEDGE...MORRISTOWN...NEWPORT...GREENEVILLE...JOHNSON CITY... ELIZABETHTON...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE... MARYVILLE...SEVIERVILLE...DUNLAP...PIKEVILLE...DAYTON...DECATUR... ATHENS...MADISONVILLE...COKER CREEK...JASPER...CHATTANOOGA... CLEVELAND...BENTON...DUCKTOWN...JONESVILLE...WISE...GATE CITY... LEBANON...ABINGDON 724 PM CDT MON APR 3 2006 /824 PM EDT MON APR 3 2006/ ...LAKE WIND ADVISORY HAS EXPIRED... THE LAKE WIND ADVISORY IS NO LONGER IN EFFECT. $$ GH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this wind advisory went out at Apr 3, 4:30 AM EDT, 5 hours 10 minutes earlier.
Area forecast discussion, Apr 3, 4:30 AM EDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 430 AM EDT MON APR 3 2006 .DISCUSSION...SOME SEVERE THUNDERSTORMS OCCURRING ATTM ACROSS THE FORECAST AREA AS POWERFUL SPRING STORM SYSTEM BUILDS THROUGH THE EASTERN U.S. MUCH OF THE PROBABILITY FOR CONVECTION WILL HAVE ENDED BY MID DAY WHILE SOME POST FRONTAL -SHRA WILL CONTINUE TO BE POSSIBLE ACROSS MAINLY SOUTHWEST VIRGINIA AND NORTHEAST TENNESSEE AS WELL AS THE MOUNTAINS BORDERING NORTH CAROLINA INTO THE EVENING HOURS. UPPER TROF DRIVING TODAYS WEATHER SHIFTS EAST THROUGH MIDWEEK WITH RIDGING SURFACE AND ALOFT CREATING DRY WEATHER CONDITIONS ACROSS THE FORECAST AREA UNTIL THURSDAY AS ATMOSPHERE GRADUALLY WARMS AND MOISTENS AHEAD OF ANOTHER MAJOR LEAGUE STORM SYSTEM WHICH MAKES ITS WAY INTO THE MISSISSIPPI VALLEY BY 12Z FRI. GRADUALLY RAMP UP PROBABILITY OF PRECIP IN THE FORM OF -SHRA/TSRA THURSDAY/FRIDAY WITH HIGHEST POPS FRIDAY NIGHT AS SYSTEM COLD FRONT MOVES CLOSER TO THE REGION. SOME FORECAST UNCERTAINTY AROUND SATURDAY/SUNDAY TIMEFRAME AS MODEL SOLUTIONS DIVERGE AT THIS EXTENDED RANGE OF THE FORECAST. MAINTAINED A SLIGHT CHANCE POP FOR SATURDAY AS NCEP FOLKS DESIRE TO HANG CLOSER TO AN ECMWF SOLUTION WHICH HOLDS SOME ENERGY BACK ACROSS MISSISSIPPI VALLEY WITH ASSOCIATED FRONTAL WAVE WHICH MAKES ITS WAY EAST ACROSS THE TENNESSEE VALLEY. USED A DRY FORECAST FOR SUNDAY WITH EXPECTATION THAT OFFENDING WEATHER HAS SHIFTED SOUTH AND EAST OF THE FORECAST AREA. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 75 42 65 38 / 60 0 0 0 KNOXVILLE MCGHEE TYSON AIRPORT, TN 70 40 62 36 / 60 0 0 0 OAK RIDGE, TN 69 39 62 37 / 50 0 0 0 TRI CITIES AIRPORT, TN 69 37 59 33 / 60 10 0 0 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. &&
Hazardous weather outlook, Apr 3, 6:04 AM EDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 604 AM EDT MON APR 3 2006 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-041000- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 504 AM CDT MON APR 3 2006 /604 AM EDT MON APR 3 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Apr 3, 4:42 AM EDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
442 AM EDT MON APR 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM TSTM WND DMG ERWIN 36.14N 82.41W
04/03/2006 UNICOI TN LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTY WIDE.
0300 AM TSTM WND DMG BRISTOL MOTOR SPEEDWAY 36.52N 82.26W
04/03/2006 SULLIVAN TN LAW ENFORCEMENT
TREE DOWN ON HAW RIDGE RD IN BRISTOL TN.
0300 AM TSTM WND DMG DAMASCUS 36.63N 81.79W
04/03/2006 WASHINGTON VA LAW ENFORCEMENT
TREE DOWN IN DAMASCUS.
0310 AM TSTM WND DMG MOUNTAIN CITY 36.47N 81.81W
04/03/2006 JOHNSON TN LAW ENFORCEMENT
TREE DOWN ON ANDERSON ST IN MTN CITY.
0340 AM HAIL PIKEVILLE 35.61N 85.20W
04/03/2006 E0.75 INCH BLEDSOE TN EMERGENCY MNGR
PEA TO PENNY SIZE HAIL IN PIKEVILLE.
0340 AM HAIL PIGEON FORGE 35.79N 83.56W
04/03/2006 E1.00 INCH SEVIER TN AMATEUR RADIO
QUARTER SIZE HAIL IN PIGEON FORGE.
0355 AM TSTM WND DMG JEFFERSON CITY 36.12N 83.49W
04/03/2006 JEFFERSON TN LAW ENFORCEMENT
FEW TREES DOWN EAST HALF OF COUNTY.
0408 AM HAIL 3 NE SPRING CITY 35.72N 84.83W
04/03/2006 E1.25 INCH RHEA TN AMATEUR RADIO
HWY 68 ON GRANDVIEW MTN. HALF DOLLAR HAIL CAUSED MINOR
DAMAGE TO OFFICERS VEHICLE. SECOND OCCURRENCE OF LARGE
HAIL IN PAST 2 HOURS.
&&
MEPLocal storm report, Apr 3, 6:42 AM EDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
642 AM EDT MON APR 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND DMG SUNBRIGHT 36.24N 84.67W
04/03/2006 MORGAN TN LAW ENFORCEMENT
FEW TREES DOWN IN SUMBRIGHT AREA.
1220 AM TSTM WND DMG ONEIDA 36.50N 84.51W
04/03/2006 SCOTT TN LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN WEST HALF OF COUNTY.
0110 AM HAIL CLINTON 36.09N 84.13W
04/03/2006 E0.88 INCH ANDERSON TN AMATEUR RADIO
NICKEL SIZE HAIL IN CLINTON.
0125 AM HAIL KNOXVILLE 35.97N 83.95W
04/03/2006 E0.88 INCH KNOX TN AMATEUR RADIO
NICKEL SIZE HAIL AT I-75 AND CALAHAN RD.
0211 AM HAIL 3 NE SPRING CITY 35.72N 84.83W
04/03/2006 E1.25 INCH RHEA TN LAW ENFORCEMENT
LARGER THAN QUARTER SIZE HAIL ON GRANDVIEW MTN.
0220 AM HAIL JOHNSON CITY 36.33N 82.37W
04/03/2006 E0.75 INCH WASHINGTON TN AMATEUR RADIO
DIME TO PENNY SIZE HAIL IN JOHNSON CITY.
0230 AM TSTM WND DMG ERWIN 36.14N 82.41W
04/03/2006 UNICOI TN LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTY WIDE.
0250 AM HAIL LENOIR CITY 35.80N 84.27W
04/03/2006 E1.00 INCH LOUDON TN LAW ENFORCEMENT
QUARTER SIZE HAIL AT THE JUSTICE CENTER IN LENOIR CITY.
0300 AM TSTM WND DMG DAMASCUS 36.63N 81.79W
04/03/2006 WASHINGTON VA LAW ENFORCEMENT
TREE DOWN IN DAMASCUS.
0300 AM TSTM WND DMG BRISTOL MOTOR SPEEDWAY 36.52N 82.26W
04/03/2006 SULLIVAN TN LAW ENFORCEMENT
TREE DOWN ON HAW RIDGE RD IN BRISTOL TN.
0310 AM TSTM WND DMG MOUNTAIN CITY 36.47N 81.81W
04/03/2006 JOHNSON TN LAW ENFORCEMENT
TREE DOWN ON ANDERSON ST IN MTN CITY.
0310 AM HAIL KNOXVILLE 35.97N 83.95W
04/03/2006 E1.00 INCH KNOX TN AMATEUR RADIO
QUARTER SIZE HAIL IN WEST KNOXVILLE.
0315 AM HAIL 1 E ALCOA 35.79N 83.96W
04/03/2006 E1.00 INCH BLOUNT TN AMATEUR RADIO
QUARTER HAIL 1 E OF ALCOA.
0325 AM HAIL SEVIERVILLE 35.89N 83.58W
04/03/2006 E1.00 INCH SEVIER TN AMATEUR RADIO
QUARTER SIZE HAIL AT INTERSECTION OF HWY 411 AND 441.
0340 AM HAIL PIGEON FORGE 35.79N 83.56W
04/03/2006 E1.00 INCH SEVIER TN AMATEUR RADIO
QUARTER SIZE HAIL IN PIGEON FORGE.
0340 AM HAIL PIKEVILLE 35.61N 85.20W
04/03/2006 E0.75 INCH BLEDSOE TN EMERGENCY MNGR
PEA TO PENNY SIZE HAIL IN PIKEVILLE.
0355 AM TSTM WND DMG JEFFERSON CITY 36.12N 83.49W
04/03/2006 JEFFERSON TN LAW ENFORCEMENT
FEW TREES DOWN EAST HALF OF COUNTY.
0408 AM HAIL 3 NE SPRING CITY 35.72N 84.83W
04/03/2006 E1.25 INCH RHEA TN AMATEUR RADIO
HWY 68 ON GRANDVIEW MTN. HALF DOLLAR HAIL CAUSED MINOR
DAMAGE TO OFFICERS VEHICLE. SECOND OCCURRENCE OF LARGE
HAIL IN PAST 2 HOURS.
&&
CACThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:16 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Hamblen, Jefferson, Sevier | 59 min |
| Apr 2, 8:44 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene | 46 min |
| Apr 2, 9:17 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Unicoi, Washington | 43 min |
| Apr 2, 9:56 PM EDT | Severe Thunderstorm Warning | MRX | Johnson | 34 min |
| Apr 2, 11:52 PM EDT | Severe Thunderstorm Warning | MRX | Morgan, Scott | 38 min |
| Apr 3, 12:33 AM EDT | Severe Thunderstorm Warning | MRX | Campbell | 27 min |
| Apr 3, 12:53 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Claiborne, Union | 32 min |
| Apr 3, 1:02 AM EDT | Severe Thunderstorm Warning | MRX | Knox | 58 min |
| Apr 3, 1:35 AM EDT | Severe Thunderstorm Warning | MRX | Bledsoe | 40 min |
| Apr 3, 1:45 AM EDT | Severe Thunderstorm Warning | MRX | Jefferson, Sevier | 42 min |
| Apr 3, 2:06 AM EDT | Severe Thunderstorm Warning | MRX | Rhea | 25 min |
| Apr 3, 2:10 AM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Sullivan, Unicoi, Washington | 47 min |
| Apr 3, 2:20 AM EDT | Severe Thunderstorm Warning | MRX | Roane | 55 min |
| Apr 3, 2:35 AM EDT | Severe Thunderstorm Warning | MRX | Loudon | 25 min |
| Apr 3, 2:52 AM EDT | Severe Thunderstorm Warning | MRX | Blount, Knox | 53 min |
| Apr 3, 3:10 AM EDT | Severe Thunderstorm Warning | MRX | Jefferson, Sevier | 65 min |
| Apr 3, 3:21 AM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Sequatchie | 39 min |
| Apr 3, 3:50 AM EDT | Severe Thunderstorm Warning | MRX | Meigs, Rhea | 40 min |
| Apr 3, 3:51 AM EDT | Severe Thunderstorm Warning | MRX | Cocke | 54 min |
| Apr 3, 3:52 AM EDT | Severe Thunderstorm Warning | MRX | Marion | 23 min |
| Apr 3, 4:04 AM EDT | Severe Thunderstorm Warning | MRX | Hamilton | 56 min |
| Apr 3, 4:13 AM EDT | Severe Thunderstorm Warning | MRX | Sequatchie | 17 min |
| Apr 3, 5:15 AM EDT | Severe Thunderstorm Warning | MRX | Polk | 45 min |
| Apr 3, 9:40 AM EDT | Lake Wind Advisory | MRX | Anderson, Bledsoe, Blount, Bradley, Campbell, Carter and 25 more | 10 hr |
Nearby
Wind Advisories in Tennessee, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.